# SDR YENA201710110837

- Difficulty date: October 11, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N184JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000008
- Aircraft time: 33,082 hours, 21,176 cycles
- System (JASC): 2610 · Detection System
- Part: Processor
- Part number: 70265421901
- Part serial: 05115191
- Condition: Failed
- Location: Mau3
- Part time: 31,316 hours, 19,933 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED ON APPROACH. CARGO SMOKE AFT EICAS. RAN QRH. BOTTLE WAS DISCHARGED. AVNX MAU 3B FAULT.  AFT CARGO SMOKE MESSAGE DETERMINED TO BE CAUSED BY FAULTY GIO 3B & NIC PROC 6, MAU 3, NIC 2.
